Hong Li
Results

Journal Article
The Stability of a Predator-Prey Model with Fear Effect in Prey and Square Root Functional Response
Annals of Applied Mathematics, Vol. 36 (2020), Iss. 2 : pp. 186–194

Journal Article
The Stability of a Reaction-Diffusion Lotka-Volterra Competitive System with Nonlocal Delays and Feedback Controls
Annals of Applied Mathematics, Vol. 35 (2019), Iss. 1 : pp. 71–98

Journal Article
Global Dynamics of a Predator-Prey Model with Prey Refuge and Disease
Annals of Applied Mathematics, Vol. 34 (2018), Iss. 1 : pp. 80–93

Journal Article
An Improved Single-Relaxation-Time Multiphase Lattice Boltzmann Model for Multiphase Flows with Large Density Ratios and High Reynolds Numbers
Advances in Applied Mathematics and Mechanics, Vol. 13 (2021), Iss. 2 : pp. 426–454

Journal Article
A High-Order NVD/TVD-Based Polynomial Upwind Scheme for the Modified Burgers' Equations
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 5 : pp. 617–635

Journal Article
Effect of the Isotope Substitution on the Stereodynamics for O+H(D)Br→OH(D)+Br Reactions
Journal of Atomic and Molecular Sciences, Vol. 3 (2012), Iss. 2 : pp. 114–121

Journal Article
Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition
Communications in Mathematical Research , Vol. 35 (2019), Iss. 3 : pp. 208–218

Journal Article
On Discrete Energy Dissipation of Maxwell's Equations in a Cole-Cole Dispersive Medium
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 5 : pp. 980–1002

Journal Article
A Brief Survey on the Approximation Theory for Sequence Modelling
Journal of Machine Learning, Vol. 2 (2023), Iss. 1 : pp. 1–30

Journal Article
Chaotic Behavior and Subharmonic Bifurcations for the Duffing-Van Der Pol Oscillator
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 2 : pp. 237–250

Journal Article
Global Resolvability for Quasilinear Hyperbolic Systems
Journal of Partial Differential Equations, Vol. 8 (1995), Iss. 1 : pp. 55–63

Journal Article
Global Resolvability for Quasilinear Hyperbolic Systems
Journal of Partial Differential Equations, Vol. 8 (1995), Iss. 1 : pp. 55–63